# SDR SWAA064989

- Difficulty date: December 19, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 51,993 hours, 46,036 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Part number: 69381851
- Condition: Broken
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT FLAP INBOARD CONTROL ROD BROKEN.  REMOVED AND REPLACED FLAP CONTROL ROD PER MM.
